# SDR DL757081169

- Difficulty date: September 10, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311N300025A
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, AN OVERSIZED HOLE WAS FOUND ON THE SPAR CHORD, NR 1 PYLON, DURING ACCOMPLISHMENT OF PYLON MOD.  SUBJECT HOLE IS COMMON TO SIDE STRUT SKIN.  BOEING WAS CONTACTED CONCERNING OVERSIZING SUBJECT HOLE, INSPECTING, AND INSTALLATION OF OVERSIZED FASTENER.  DOCUMENTED IN ERA 469688-14.
